MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.7MM MTX, 10MM; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.7MM MTX, 10MM; DENTAL IMPLANT
Model Number TMMWB10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Premarket identification pma/510(k) number k113753 and k112160.A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external factors (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
Doctor reported the implant in tooth location 19 had lack of primary stability and was removed.Doctor tried to place the implant but the bone was too soft.Doctor did not place another implant in the same procedure and placed other later on.Now patient have implant and continue the will continue the process.

Brand Name
IMP TM 4.7MM MTX, 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10835652
Report Number0002023141-2020-01981
Device Sequence Number19869049
Product Code DZE
UDI-Device Identifier00889024018907
UDI-Public(01)00889024018907(17)240923(10)1232414(241)TMMWB10
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2024
Device Model NumberTMMWB10
Device Catalogue NumberTMMWB10
Device Lot Number1232414
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2020
Initial Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR